A 30-year-old female asked:
i have psoriasis appearing all over body more and more very day have tied various steroids now keeping me awake, effecting day life any advice ?
1 doctor answer • 1 doctor weighed in
Pathology 44 years experience
Beyond steroids: You're going to need 21st century treatment. There are a host of meds ranging from methotrexate to several other small molecules to the new biologicals. One will probably clear you. Best wishes.
3257 viewsAnswered >2 years ago
Last updated Feb 3, 2015
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$15 per month
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.